# SDR SWAA001452

- Difficulty date: August 2, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 52,361 hours, 33,179 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LEFT WING O/B TRAILING EDGE AFT FLAP DELAMINATED AT LOWER SURFACE.  REMOVED AND REPLACED FLAP ASSY PER MM.
